# SDR SWAA2023050829270

- Difficulty date: April 19, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 45,563 hours, 27,572 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Damaged
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD UNDER WING PANEL 191FL; FASTENER HOLES ELONGATED/DELAMINATED DOT 223-LWP191FL.<[01] (FINAL) REPAIRED DAMAGED AREA AT PANEL 191FL PER B737 SRM 51-70-04-2R-0 MATERIAL USED RESIN 3804 PO#1800550; FIBERGLASS PO#1738579 CABOSIL PO#1775890;[02] C/W
